# SDR TRBA20120311001

- Difficulty date: March 11, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N355AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 355
- Aircraft time: 34,449 hours, 37,826 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-INSPECTION, FOUND THE EMERGENCY FLOOR LIGHT STRIP IN GALLEY IS LOOSE. THE ACFT WAS REMOVED FROM SERVICE.  REATTACHED EMERGENCY FLOOR LIGHT STRIP IN GALLEY IAW CMM 33-52-10. THE ACFT WAS RETURNED TO SERVICE.
